Regularity of the mild solution of a parabolic equation with stochastic measure

  • I. M. Bodnarchuk

Abstract

We study a stochastic parabolic differential equation driven by a general stochastic measure. The existence, uniqueness, and Holder regularity of the mild solution are established.
Published
25.01.2017
How to Cite
BodnarchukI. M. “Regularity of the Mild Solution of a Parabolic Equation With Stochastic Measure”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 1, Jan. 2017, pp. 3-16, http://umj.imath.kiev.ua/index.php/umj/article/view/1672.
Section
Research articles